On the theory of characteristic functions of linear operators
Doklady Akademii Nauk, Tome 229 (1976) no. 3, pp. 546-549
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_229_3_a5,
author = {A. G. Rutkas},
title = {On the theory of characteristic functions of linear operators},
journal = {Doklady Akademii Nauk},
pages = {546--549},
year = {1976},
volume = {229},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_229_3_a5/}
}
A. G. Rutkas. On the theory of characteristic functions of linear operators. Doklady Akademii Nauk, Tome 229 (1976) no. 3, pp. 546-549. http://geodesic.mathdoc.fr/item/DAN_1976_229_3_a5/